Couldn't find what you looking for?

TRY OUR SEARCH!


I started with Vytorin 8 months ago. I put up with the pain from statin as long as I could. I ended up with peripheral neuropathy in feet. After stopping the Vytorin the PN persisted for 5 weeks. My feet were ice cold with a pins and needles feeling for about four weeks, but then they became hot with the pins and needles. Finally after 5 weeks the PN seemed to go away. Now, the PN is back. I have not taken any new meds since I stopped the Vytorin. I met with my new chiropractor and I gave him my medical history citing the Vytorin incident and he told me that many of his patients taking statins are complaining of leg pain and PN.

Loading...


I do caution you to be very aware of your body. If you see any side effects like what you have go to your doctor. You are among the majority; even I don't know what the majority percentage is ;-). I doubt that the drug companies are going to give us a true answer. I do know that I have heard of a lot of people who have had a lot of problems with statin and vytorin too. I was on a statin for almost 4 years before I had serious things begin to happen, like with you peripheral neuropathy in feet.
Reply

Loading...

I started on Vytorin about 6-8 months ago. It really lowered my numbers but now I am having what are described as serious side affects. I have stomach cramps, extreme fatigue and dark urine. I gathered some info from Web MD and it listed these symptoms as rare but very serious and could lead to a life threatening musle disease. I have stopped taking the medication and will visit my Dr. as soon as I get back home to the states.
I really feel I did not get enough information about this drug especially if it can be so dangerous. srb72625atyahoodotcom
Reply

Loading...